`a`
The Journal of Geometric Mechanics (JGM)
 

Geometric Jacobian linearization and LQR theory
Pages: 397 - 440, Volume 2, Issue 4, December 2010

doi:10.3934/jgm.2010.2.397      Abstract        References        Full text (634.7K)           Related Articles

Andrew D. Lewis - Department of Mathematics and Statistics, Queen's University, Kingston, ON K7L 3N6, Canada (email)
David R. Tyner - Department of Mathematics and Statistics, Queen's University, Kingston, ON K7L 3N6, Canada (email)

1 R. Abraham, J. E. Marsden and T. S. Ratiu, "Manifolds, Tensor Analysis, and Applications,'' 2nd edition, Number 75 in Applied Mathematical Sciences, Springer-Verlag, 1988.       
2 C. D. Aliprantis and K. C. Border, "Infinite-dimensional Analysis,'' 2nd edition, Springer-Verlag, New York-Heidelberg-Berlin, 1999.       
3 M. Athans and P. L. Falb, "Optimal Control. An Introduction to the Theory and its Applications,'' McGraw-Hill, New York, 1966.       
4 R. M. Bianchini and G. Stefani, Controllability along a trajectory: A variational approach, SIAM Journal on Control and Optimization, 31 (1993), 900-927.       
5 R. W. Brockett, "Finite Dimensional Linear Systems,'' John Wiley and Sons, New York, New York, 1970.
6 R. M. Hirschorn and A. D. Lewis, Geometric local controllability: Second-order conditions, Preprint, June 2002, available online at http://www.mast.queensu.ca/ andrew/.
7 M. Ikeda, H. Maeda and S. Kodama, Stabilization of linear systems, Journal of the Society of Industrial and Applied Mathematics, Series A Control, 10 (1972), 716-729.       
8 R. E. Kalman, Contributions to the theory of optimal control, Boletín de la Sociedad Matemática Mexicana. Segunda Serie, 5 (1960), 102-119.       
9 E. B. Lee and L. Markus, "Foundations of Optimal Control Theory,'' John Wiley and Sons, New York, New York, 1967.       
10 L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, "Matematicheskaya Teoriya Optimal' nykh Protsessov,'' Gosudarstvennoe izdatelstvo fiziko-matematicheskoi literatury, Moscow, 1961. Reprint of translation: [11].       
11 L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, "The Mathematical Theory of Optimal Processes,'' Classics of Soviet Mathematics. Gordon & Breach Science Publishers, New York, 1986. Reprint of 1962 translation from the Russian by K. N. Trirogoff.       
12 E. D. Sontag, "Mathematical Control Theory: Deterministic Finite Dimensional Systems,'' 2nd edition, Number 6 in Texts in Applied Mathematics, Springer-Verlag, New York-Heidelberg-Berlin, 1998.       
13 H. J. Sussmann, An introduction to the coordinate-free maximum principle, in "Geometry of Feedback and Optimal Control'' (eds. B. Jakubczyk and W. Respondek), Dekker Marcel Dekker, New York, (1997), 463-557.       
14 D. R. Tyner, "Geometric Jacobian Linearisation,'' PhD thesis, Queen's University, Kingston, Kingston, ON, Canada, 2007.
15 M. Vidyasagar, "Nonlinear Systems Analysis,'' 2nd edition, Number 42 in Classics in Applied Mathematics. Society for Industrial and Applied Mathematics, Philadelphia, Pennsylvania, 2002. Reprint of 1993 Prentice Hall second edition.       
16 K. Yano and S. Ishihara, "Tangent and Cotangent Bundles,'' Number 16 in Pure and Applied Mathematics. Dekker Marcel Dekker, New York, 1973.       

Go to top